# SDR SWAA2015072442191

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 57,459 hours, 45,338 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE PRESS LOW.  R & R SLIDE ASSEMBLY IAW MM.
